Thyroid UK

Vitamin D spray

I restarted my Levo today and I've had a change of plan - I decided to also restart my Vitamin D today as well. (Better You D: Lux Spray @ 3000IU) When I took it before, I sprayed it ON my tongue but upon going on the official Better You site I have found that taking it UNDER the tongue is more ideal.

One thing I was wondering is, is it normal for the bottom of the tongue to feel tingly after applying the spray underneath? Just a thought...

Thanks

Jo xxx

6 Replies
oldestnewest

Yes, it is normal.

Reply

Thanks for your reply.

Just wondering. I feel silly for asking such a thing now as it's normal! I guess that means it's working!

Jo xxx

Reply

don't forget that some meds need a few weeks /days to actually start to have any kind of effect on your system ----- some can take a matter of hours ---- but they are all different in effectiveness....alan x

Reply

Hi Alan, thanks for your reply.

Maybe it was just a coincidence that I felt mildly better after taking it - or that I'm now making a difference to my health!

Jo xxx

Reply

Your question reminded me to take mine so I had a quick squirt and yes, you could probably say it feels a bit tingly. Also feels a bit like sucking in a lemon for a few seconds. The spray I am using at the moment is the same as what you are using, 3000, the first one I had was only 1000 and tasted different, not nearly as strong, I noticed a marked difference in taste when I changed over. Suppose you could always get the 1000 and take three sprays of it either at the same time or throughout the day. Great stuff though.

Reply

Hi fruitandnutcase, thanks for your reply.

It is great stuff, I agree. Today is my first day of retaking it and I found it better under the tongue than what I did before (which was on top) - silly me didn't read the directions of use! :)

Jo xxx

Reply

You may also like...